# SDR 07FDEA02374

- Difficulty date: July 5, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6521657155
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE PNL 8155 SEAL DEPRESSOR IS FRETTED, CRACKED ALONG INBD EDGE.  REPLACED SEAL DEPRESSOR IAW SRM 51-30-2.
